Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2013, Article ID 136241, 10 pages
http://dx.doi.org/10.1155/2013/136241
Research Article

An Improved Generalized-Trend-Diffusion-Based Data Imputation for Steel Industry

School of Control Sciences and Engineering, Dalian University of Technology, Dalian 116023, China

Received 5 January 2013; Accepted 20 February 2013

Academic Editor: Jun Zhao

Copyright © 2013 Ying Liu et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Ying Liu, Zheng Lv, and Wei Wang, “An Improved Generalized-Trend-Diffusion-Based Data Imputation for Steel Industry,” Mathematical Problems in Engineering, vol. 2013, Article ID 136241, 10 pages, 2013. https://doi.org/10.1155/2013/136241.